# SDR DHL200070902C

- Difficulty date: July 7, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED METAL STRIP FWD LWR CORNER OF MAIN CARGO DOOR STA 480 WL 215L.  REMOVED AND REPLACED METAL STRIP AT FWD LWR CORNER OF MAIN CARGO DOOR AT STA 480 WL 215L PER SRM 51-30-2.  TREATED AND PRIMED AREA PER SRM 51-10-2.
